KS2 ECAs: Winter Season Term 2 & 3 2019

Rainy days: ECAs continue in wet weather* with indoor sessions.

Please contact Mr Sheldon for ECA queries: s.sheldon@isct.co.za

ISCT-led	Day & Time	Venue	Led by/Contact details
U8 & U9 Football ISCT is part of a schools' independent football league. Students born in 2011 & 2010 will be in this group. Their training takes place on a Thursday, and matches are played on Monday afternoons. Match participation is dependent on the size of the squad as well as training attendance.	<i>Training</i> Thurs 2:30-3:15 <i>Match</i> Monday	Field Rain: Rm 25 / 26 / 27	Coach Sheldon s.sheldon@isct.co.za (Ms Fahrenfort)
U10 Football ISCT is part of a schools' independent football league. Students born in 2009 are U10. Their training takes place on a Thursday, and matches are played on Wednesday afternoons. Match participation is dependent on the size of the squad as well as training attendance.	<i>Training</i> Thurs 2:30-3:15 <i>Match</i> Wednesday	Field Rain: Rm 25 / 26 / 27	Coach Sheldon s.sheldon@isct.co.za
U11 & U12 Football ISCT is part of a schools' independent football league. Students born in 2007 & 2008 will be in this group. Their training takes place on a Monday, and matches are played on Tuesday afternoons. Match participation is dependent on the size of the squad as well as training attendance.	<i>Training</i> Mon 2:30-3:15 <i>Match</i> Tuesday	Field Rain: Rm 25 / 26 / 27	Mr Tait r.tait@isct.co.za
Netball ISCT is part of the WP Schools Netball league. Match participation is dependent on the size of the squad as well as training attendance. Training and matches take place on Monday and Wednesday afternoons. Born in 2010 - U9 / Born in 2009 - U10 / Born in 2008 - U11 / Born in 2007 - U12	<i>Training</i> Mon 2:30-3:15 <i>Match</i> Wednesday	Rm 43 / 45	Ms Maphosa s.maphosa@isct.co.za Ms Hanbury c.hanbury@isct.co.za
Yoga A physical education programme learning to connect the body with the mind, and to experience play and focus. By practising yoga poses, children can learn how to exercise, develop confidence, and improve concentration.	Thursday 2:30-3:15	Rm 25	Ms van der Merwe t.vandermerwe@isct.co.za
Pilates is an exercise class in which the activities are focused on balance, core strength, stability and flexibility.	Tuesday 2:30-3:15	Dungeon	Coach Alison a.claassen@isct.co.za
Badminton is a skills programme where students are taught how to play the game. There are internal matches and tournaments, but no inter-school competitions at this stage. Students require their own racquets.	Tuesday	Military Base	Ms van der Merwe & Coach Faith s.sheldon@isct.co.za
Cross Country ISCT is part of the WP Schools Cross Country League. Students who sign up for Cross Country participate in the weekly races. Students are supervised to and at meetings, however parents need to be able to collect their children from the race venue as there is no return bus back to school. *Races are still held if raining, but NO RAINY DAY TRAINING at school.	Friday <i>Training</i> 2:00-2:30* <i>Races</i> Parents to collect	Chn meet on the loggia. Parents collect from Aftercare.	Ms Kolesky k.kolesky@isct.co.za
Creative Club is a space where talented writers can express themselves artistically through scripts, poetry, song writing and art.	Thursday 2:30-3:15	Rm 46 (cabin)	Mrs Armino r.armino@isct.co.za
Mathematical Art Club will use an artistic context and creativity to help to reinforce many important mathematical skills such as accurate measuring and constructing, visual problem solving and strategic forward planning.	Tuesday 2:30-3:15	Art Room & Rm 26	Ms Fahrenfort r.fahrenfort@isct.co.za
Chess All levels of experience welcome, but please ensure that your child knows the basics. Chess will focus on critical thinking and decision making.	Wednesday 2:30-3:15	Rm 25	Mr Goodwin Contact via Mr Sheldon

Vocal Eisteddfod is for children who have already been working with Mrs Cilliers. This will be intensive preparation for the Eisteddfods that take place in Term 2. <i>Please note that children will also be required to attend break time sessions in order to be fully prepared for their performances.</i>	This club is only open to students from Term 1. Monday 2:15-3:00 (+ break times)		Mrs Cilliers j.cilliers@isct.co.za
iPad BEGINNER will take place on Tuesdays. iPads are provided by the school. Suitable for children who would like to learn to use: Scratch Jr, iMotion, Clips, Puppet Pals or Explain Everything. These apps are a guide. Please note we only have time to cover one app in-depth per term.	Tuesday 2:30-3:15	Rm 44	Mrs de Roo b.deroo@isct.co.za
iPad INTERMEDIATE will take place on Thursdays. iPads will be provided by the school. This club is for children who have already participated in iPad Animation Club in the past, and would like to discover more about Tickle, Flipaclip, iMovie, Keynote, Book creator, Garageband or the Google Suite. <i>These apps are a guide. Please note we only have time to cover one app in-depth per term.</i>	Thursday 2:30-3:15	Rm 44	Mrs de Roo b.deroo@isct.co.za
PRIVATE	Day & Time	Venue	Led by/Contact details
TAG Rugby A 60 minute rugby class privately facilitated by TAG Rugby Group every Tuesday from 14h15 - 15h15 at a cost of R450 for the term + once off registration of R150 (full term amount payable at the start of the term).	Tuesday 2:15-3:15	Bottom field Rain: Rm45/46	Keagan info@taggroup.co.za.
Club Electron Robotics is INVENTIVE and FUN. We teach children to tinker, build and code with electronics and robotics. We enable them to view the world of electronics as a place of opportunity and inventiveness, so that they can create without fear. Our courses are designed so that the children learn in a practical hands-on way, and so, they play without realizing how much they are learning. The cost is R1000 per term. Website: clubelelectron.net	Thursday 3:15-4:15	Rm 29	Jeanine: Jeanine@club electron.net
Modern Dance is a fun way to exercise and get the body moving and the mind working. The classes are based on freedom of movement and expressing oneself through dance and music. It also gives the students an understanding of musicality, discipline, good posture and creativity. I work with all levels of experience and tailor it to everyone's needs. The cost is R580.00 per term (8 x 45 minute classes).	Wednesday 2:30-3:15	Dungeon	Paula paulaguassardo91@ gmail.com
Judo A 60 minute Judo class privately facilitated every Thursday from 14h15 - 15h15 at a cost of R580 for the term (full term amount payable at the start of the term).	Thursday 2:15-3:15	Dungeon	Jason jason_judo@yahoo.com.
Cooking Class A 60 minute cooking class (all ingredients and utensils supplied) privately facilitated by Tots and Pots every Thursday from 14h15 - 15h15 at a cost of R1200 for the term.	Thursday 2:15-3:15	KS2 Art Room (Rm 32)	Deidre: constantia@ totsnpots.com
Hip Hop A 60 minute Hip Hop class privately facilitated every Friday afternoon from 14h00 - 15h00 at a cost of R750 for the term (full term amount payable at the start of the term).	Friday 2:00-3:00	Dungeon	Annie: anniehendricksdfa @gmail.com
Living Maths A 60 minute Maths and Problem-Solving Enrichment class privately facilitated by Living Maths every Friday from 14h00 - 15h00 at a cost of R860 for the term (full term amount payable at the start of the term).	Friday 2:00-3:00	Rm 29	Niki: niki.goswana @livingmaths.com
Kids Coding introduces children to coding language and thought process. Our mission is to help the next generation realise their full creative potential in a world of rapidly increasing technological progress. It's not all screen time: Large parts of the 40-minute lessons are spent playing with toys and solving puzzles that will help a child to think like a coder. (If your child did not attend the free taster session in Term 1, please contact Mika to determine which class your child should join.)	Friday Junior/Interm: 2:00-2:40 Senior: 2:45-3:30	Rm 25	Mika Malherbe mikam@kidscoding.co.za